# SDR USAAD98191

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LM
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - THE GALLEY AREA EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE GALLEY AREA EMERGENCY LIGHT POWER SUPPLY.  (M)
